For the past nine months I have had an itchy, burning rash from my scalp and ears down to my ankles (no face or groin, thank goodness). There are patches of small, pinkish, raised bumps which gradually grow together in a mass after a few weeks. I have seen two dermatologists and neither one can figure out what causes the condition or what to do for it except anti-itch creams and ointments. I have been on and off prednisone twice, and that works great, except the side effects are so bad that neither doctor wants to keep me on it for more than a few weeks. They itching and burning are so bad that I am tempted to go back on the prednisone and to hell with the side effects. Can the cause be the drugs I take? (Atenolol, Plavix, Cozaar, and Vytorin) and can I safely eliminate one at a time in order to see if one is the culprit? By the way, I am a 79-year-old male.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.